# SDR VNAA2016121500031

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 30,239 hours, 29,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00844
- Condition: Inoperative
- Location: Left
- Part time: 26,376 hours, 25,932 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT AND CABIN, LEFT AIR CONDITIONING PACK INOPERABLE. REMOVED AND REPLACE THE LEFT ACM.
